# SDR ASMF201205006

- Difficulty date: May 12, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 28,858 hours, 14,578 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Lt Winglet
- Part time: 28,858 hours, 14,578 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED A POSSIBLE LIGHTNING STRIKE DURING DESCENT IN LT WINGLET T/E.  MX PERSONNEL PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19.  DETECTED BURN WITH EXPOSED FIBERS OF 2" DIAMETER OUT OF LIMITS IN LT WINGLET T/E; SO IT WAS REPAIRED IAW SRM 57-31-01 REPAIR 1, ALL CORRECT.
